# SDR SWAA2021110941820

- Difficulty date: November 9, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,387 hours, 9,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EXIT INT LIGHTS AND FWD L/H ESCAPE SLIDE LIGHT INOP. ; / [01] R+R FWD ENTRY DOOR EMERGENCY BATTERY PER AMM 33-51-06 OPS CHECK IS GOOD; [02] ADDED ADDITIONAL LABOR ROW IN ERROR
